MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL VFI PACK FOR SILICONE OIL SYRINGES

D.O.R.C INTERNATIONAL VFI PACK FOR SILICONE OIL SYRINGES
Catalog Number 1363.DD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The article was not returned therefore the root cause of this problem could not be traced.Since the incident happened during surgery, it can harm the operator due to broken (into pieces) or patient.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer.Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been provided.
 
Event or Problem Description
A report has been received from (b)(6).Spray has been broken during injection.Can you check if no excessive pressure is applied to the syringe during injection? we have a problem this time.There is no information of patient injury, no more available information, and the sample has been discarded.

Brand Name
VFI PACK FOR SILICONE OIL SYRINGES
Common Device Name
VFI PACK FOR SILICONE OIL SYRINGES
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key6950400
Report Number1222074-2017-00019
Device Sequence Number13758427
Product Code HQC
UDI-Device Identifier08717872007250
UDI-Public08717872007250
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1363.DD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2014
Initial Report FDA Received Date10/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1